# SDR CA960704003

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005240741
- Condition: Damaged Gears
- Location: Flap Motor
- Part time: 1,391 hours
- Component: Raythn
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLAP MOTOR TRIPPED THE CIRCUIT BREAKER AND DAMAGED THE GEARBOX DRIVE GEAR. THE RIGHT HAND SPLIT SAFETY SWITCH FOUND STICKING AND THE SWITCH ACTUATOR ROD END WAS FOUND STIFF.
